Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (10) (2020)
Common Fixed Point of Multivalued Mappings in Ordered Dislocated Quasi G-Metric Spaces
by Abdullah Shoaib, Saiqa Mustafa & Aqeel Shahzad
Modelling and Analysis of the Fractional Order Ebola Virus Model with Caputo Fabrizio Derivative
by Muhammad Farman, Qasim Bin Rasheed, Muhammad Umer Saleem & Aqeel Ahmad
Further Results on Intersection Power Graph of Finite Groups
by M. Aysha Aprose & S. Syed Ali Fathima
The Fuzzy Cross-Entropy for Picture Hesitant Fuzzy Sets and Their Application in Multi Criteria Decision Making
by Tahir Mahmood and Zeeshan Ali
Convex Active Contours with Locally Bias Field Estimator
by Muhammad Salim Khan, Haider Ali, Noor Badshah and Gohar Ayub Khan
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved